Title: Advances in Mathematical Morphology Applied to Geoscience and Remote Sensing.
Authors: SOILLE PierrePESARESI Martino
Citation: IEEE Transactions on Geoscience and Remote Sensing vol. 40 no. 9 p. 2042-2055
Publication Year: 2002
JRC N°: JRC23041
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC23041
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.